# SDR IPXA2024112522881

- Difficulty date: November 5, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100260
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:  STR.  Z200   M.C. DECK FLOOR STRUCTURE GUSSET CRACKED FR.79 FLOOR BEEM TO RH  OUTBD STGR. UNDER PANEL# 261DM DOT#58-10  DF/58. INSTALLED GUSSET ON MDC FLOOR STRUCTURE FR79 RH UNDER PANEL #261DM IAW A300-600 SRM 51-40-21. HI-LOK PN EN6115K3-6 BATCH 4315817 BOLT PN EN6115K4-4 BATCH 4339268 COLLAR PN BACC30BS85 BATCH 032676 SEALANT PN 04-001-0109 BATCH 4304380
